Fixed Point Result on Generalized \((\psi,\phi)_s\)-Contractive Mappings in Rectangular \(b\)-Metric Spaces

Pakeeta Sukprasert, Poom Kumam, Dawud Thongtha, Kamonrat Sombut

Abstract


The aim of this paper is to present the definition of a weak altering distance function and new generalized contractive mapping in rectangular \(b\)-metric spaces. We discuss the fixed point result of such a mapping in rectangular b-metric spaces.

Keywords


Fixed point; Rectangular metric space; Rectangular \(b\)-metric space; partially ordered set; Weak altering distance function

Full Text:

PDF

References


A. Amini-Harandi and H. Emami, A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations, Nonlinear Anal. 72 (2010), 2238–2242.

H. Aydi, E. Karapinar and S. Bessem, Fixed point theorems in ordered abstract spaces, Fixed Point Theory Appl. 2012 (2012), Article ID 76

S. Banach, Sur les operations dans les ensembles abstrait et leur application aux equations, integrals, Fund. Math. 3 (1922), 133–181.

D. Burgic, S. Kalabuic and M. Kulenovic, Global attractivity results for mixed monotone mappings in partially ordered complete metric spaces, Fixed Point Theory Appl. 2009 (2009), Article ID 762478.

L. Ciric, N. Cakic, M. Rajovic and J. Uma, Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed Point Theory Appl. 2008 (2008), Article ID 131294.

P. Dhutta and B. Choudhury, A generalization of contractions in partially ordered metric spaces, Appl. Anal. 87 (2008), 109–116.

R. George, S. Radenovižc, K.P. Reshma and S. Shukla, Rectangular b-metric spaces and contraction principle, preprint.

T. Gnana Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. 65 (2006), 1379–1393.

M.E. Gordji, H. Baghani and G.H. Kim, Coupled fixed point theorems for contraction mapping induced by cone ball-metric in partially ordered spaces, Discrete Dyn. Nat. Soc. 2012 (2012), Article ID 981517.

J. Harjani and K. Sadarangni, Fixed point theorems for weakly contraction mappings in partially ordered sets, Nonlinear Anal. 71 (2009), 3403–3410.

J. Harjani and K. Sadarangni, Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear Anal. 72 (2010), 1188–1197.

E. Karapinar, W. Shatanawi and E. Mustafa, Quadruple fixed point theorems under nonlinear contractive conditions in partially ordered metric spaces, J. Appl. Math. 2012 (2012), Article ID 951912.

M.S. Khan, M. Swaleh and S. Sessa, Fixed point theorems by altering distances between the points, Bull. Aust. Math. Soc. 30 (1984), 1–9.

M.S. Khan, M. Swaleh and S. Sessa, Fixed point theorems by altering distances between the points, Bull. Aust. Math. Soc. 30 (1) (1984), 1–9.

V. Lakshmikantham and L. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal. 70 (2009), 4341–4349.

J.J. Nieto, R.L. Pouso and R. Rodríguez-López, A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations, Proc. Am. Math. Soc. 135 (2007), 2505–2517.

J.J. Nieto and R. Rodriguez-López, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005), 223–239.

J.J. Nieto and R. Rodriguez-López, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sin. 23 (2007), 2205–2212.

F. Obersnel, P. Omari ans S. Rivetti, A generalization of Geraghty’s theorem in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear Anal., Real World Appl. 13 (2012), 2830–2852.

D. O’Regan and A. Petrusel, Fixed point theorems for generalized contractions in ordered metric spaces, J. Math. Anal. Appl. 341 (2008), 1241–1252.

B.E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal. 47 (2001), 2683–2693.

J.R. Roshan, N. Hussain, V. Parvaneh and Z. Kadelburg, New fixed point results in rectangular b-metric spaces, preprint, H.S. Ding, V. Ozturk and S. Radenovižc, J. Nonlinear Sci. Appl. 8 (2015), 378–386.

K. Sastry and G. Babu, Some fixed point theorems by altering distance between the points, Indian J. Pure Appl. Math. 30 (1999), 641–647.

W. Shatanawi and M. Postolache, Common fixed point theorems for dominating and weak annihilator mappings in ordered metric spaces, Fixed Point Theory Appl. 2013 (2013), Article ID 271.

W. Shatanawi and M. Postolache, Common fixed point results of mappings for nonlinear contraction of cyclic form in ordered metric spaces, Fixed Point Theory Appl. 2013 (2013), Article ID 60.

W. Shatanawi, Some fixed point results for a generalized-weak contraction mappings in orbitally metric spaces, Chaos Solitons Fractals 45 (2012), 520-526 (2012).

W. Sintunavarat, Y.J. Cho and P. Kumam, Existence, regularity and stability properties of periodic solutions of a capillarity equation in the presence of lower and upper solutions, Fixed Point Theory Appl. 2012 (2012), Article ID 128.

Su, Contraction mapping principle with generalized altering distance function in ordered metric spaces and applications to ordinary differential equations, Fixed Point Theory and Applications 2014 (2014), 227.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905